# SDR ASOA2015022312269

- Difficulty date: January 28, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,191 hours, 9,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT SIDE FLOORBEAM CRACKED ABOVE AFT FLOOR SUPPORT BRACKET.  COMPLIED WITH REO 690-53-11-734, REV A.  RECEIVED AND COMPLIED WITH ECTC REO 690-53-11-734.
